×

Found 253 Documents (Results 1–100)

Smooth and broken minimizers of some free discontinuity problems. (English) Zbl 1397.49003

Colli, Pierluigi (ed.) et al., Solvability, regularity, and optimal control of boundary value problems for PDEs. In honour of Prof. Gianni Gilardi. Cham: Springer (ISBN 978-3-319-64488-2/hbk; 978-3-319-64489-9/ebook). Springer INdAM Series 22, 431-468 (2017).
PDFBibTeX XMLCite
Full Text: DOI

On minimization in infinite dimensional Banach spaces. (English) Zbl 1180.49012

Begehr, H. G. W. (ed.) et al., More progresses in analysis. Proceedings of the 5th international ISAAC congress, Catania, Italy, July 25–30, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-283-562-8/hbk). 901-920 (2009).
PDFBibTeX XMLCite

Cocompact imbeddings and structure of weakly convergent sequences. (English) Zbl 1170.46312

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics. I: Sobolev type inequalities. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85647-6/hbk; 978-5-901873-24-3/hbk; 978-0-387-85648-3/e-book; 978-0-387-85791-6/set). International Mathematical Series 8, 361-376 (2009).
MSC:  46N10 49J27
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software